# SDR USAA20100413BB024

- Difficulty date: April 10, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE L3 DOOR EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE FUSE ON AFT LEFT EMERGENCY POWER SUPPLY.
